# SDR FDEA201107252940

- Difficulty date: July 25, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A5377364312
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 38.2 BETWEEN STR 43, 44 RT SHEAR TIE HAS SLIGHT BUCKLE, UNABLE TO MEASURE DEFLECTION.  REMOVED, FABRICATED AND INSTALLED NEW SHEAR TIE ON FR 38.2 AT STR 43 AND 44RH IAW SRM 51-40-21, PG 7 AND 22, DWG A53777956.  NDT CHECKED ROTOPROBE HOLES AND CHECKED FOR CRACKS IAW NTM 51-10-01 AND 51-10-08 NO CRACKS NOTED.
